# SDR CALA2011102800692

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 71,073 hours, 15,522 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Pcu
- Part number: 734285E
- Part serial: 2250
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 39,802 hours, 7,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN IN TURBULENCE, UTILITY BUS DROPS OFF LINE AND THEN BACK ON MOMENTARILY.  FLIGHT ATTENDANTS COMPLAIN OF OVENS, LIGHTS AND VIDEO SYSTEM GO OFF/ON AS WELL, MASTER CAUTION (L UTIL BUS) (R UTIL BUS) OVERHEAD UTILITY BUS LIGHT ON & R REC LIGHT (CONTINUOUS DURING TURBULENCE).  T/S PER WDM 24-51-15 AND FIM TASK 24-51-00-815-802 REMOVED AND REPLACED K10109 AND REMOVED AND REPLACED BUS POWER CONTROL UNIT.  LEFT AND RIGHT UTILITY BUSSES CHECK NORMAL NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1458101  SN OFF 02250 CONTROL, BUS PO OFF 99-2441-9-0001 2250 ON 99-2441-9-0001 2315.
